Lightning, Gloucester
- When
- April 21, 8:33 PM EST
- Where
- Gloucester County, Woodbury Hgts
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 39.820, -75.150
A lightning strike and ensuing fire badly damaged a garage in Woodbury Heights.
An approaching cold front helped trigger a line of thunderstorms that moved through New Jersey during the evening of the 21st. There were numerous reports of small hail as the line moved through Camden, Sussex, Warren, Morris, Hunterdon and Somerset Counties.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
An approaching cold front helped trigger a line of thunderstorms that moved through New Jersey during the evening of the 21st. There were numerous reports of small hail as the line moved through Camden, Sussex, Warren, Morris, Hunterdon and Somerset Counties. Larger hail fell in Burlington County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 21, 2:37 PM EST, 5 hours 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 337 PM EDT TUE APR 21 2009 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE WILL ROTATE ACROSS THE LOWER GREAT LAKES WITH ITS LARGE COOL CIRCULATION OVER THE REGION INTO THURSDAY. THIS WILL KEEP THE WEATHER UNSETTLED WITH SHOWERS FROM TIME TO TIME. HIGH PRESSURE WILL BUILD OVER THE AREA AND MOVE OFFSHORE BY THE WEEKEND BRINGING A PERIOD OF UNSEASONABLY WARM WEATHER. && .NEAR TERM /THROUGH WEDNESDAY/... RECEIVED A HEALTHY DOSE OF RAIN ON MONDAY AND A FEW TSTMS LIT UP THE SKIES WITH SOME HAIL. SEE THE PITHMDRHA FROM THE RFC SENT THIS MORNING. HAD THE LATE EVENING CONVECTION MOVED A LITTLE INLAND PERHAPS THERE WOULD HAVE BEEN SOME REPORTS OF FLOODING, BUT IT TURNED OUT TO BE PRIMARILY ROADWAY FLOODS, AND I CAN ATTEST TO THAT AND THE FREQUENT LIGHTNING STRIKES. IN FACT I WAS RUNNING OUT OF GAS LAST EVENING AND COULDNT GET GAS AT FOUR STATIONS BECAUSE THE LIGHTNING WAS SO INTENSE COULDNT FIND A BRAVE SOUL OUT THERE, NOT EVEN ME. IN NJ WE DONT PUMP OUR OWN. ANYWAY THE WEATHER AT HAND FOR THE REMAINDER OF THE AFTERNOON THROUGH TONIGHT IS GOING TO FEATURE MORE SHOWERS/TSTMS AND SOME TSTMS MAY HAVE A PUNCH ESPECIALLY JUST TO OUR WEST. SEE LATEST SWOMCD AT 115 PM. WATER VAPOR SHOWING THE NOSE OF THE PLUNGING TROUGH INITIATING CONVECTION OVER WVA AND FARTHER SOUTH. COLD POOL ALOFT LIKELY TO SUSTAIN CONVECTION INTO THE NIGHTTIME HOURS. SOME SHOWERS DEVELOPING OVER THE HAMPTON ROADS REGION AND THIS WILL BE THE AREA FROM WHICH THEY WILL MOVE INTO OUR CWA GIVEN THE FAST FLOW ALOFT. NICE LITTLE BOW FORMING OVER THE PANHANDLE. IT WAS HARD FINDING A SURFACE LOW OVER THE DELMARVA REGION TO APPALACHIANS BUT MODELS DO SHOW THIS BY 00Z. WILL KEEP LOOKING FOR SOME DISCRETE PRESSURE FALLS. WILL BE CARRYING THE CHANCE OF SHOWERS/TSTMS INTO THE EVENING HOURS. SHOWERS OFFSHORE WILL EFFECT THE MARINE AREA FOR THE NEXT COUPLE HOURS THEN ITS A MATTER OF WAITING FOR THE NEXT ONES TO MOVE IN. THE SUN HAS COME OUT ACROSS MUCH OF THE REGION AND DEW POINTS IN THE MID 50S EXCEPT ON THE OTHER SIDE OF A PHL-ABE LINE WITH THE 40S ARE PREVALENT WITH THE DRY SLOT PUNCHING UP INTO ENTIRE CWA. HOWEVER, THE COLD AIR ALOFT WILL MORE THAN COMPENSATE FOR THE DRY(ER) SURFACE AS THE LAPSE RATES INCREASE THIS AFTERNOON. ON WEDNESDAY THE DYNAMICS SHIFT EAST AND WE CONTINUE UNSETTLED WITH SHOWERS AND POSSIBLY TSTMS MAINLY IN THE AFTERNOON. LOWS TONIGHT WILL BE FROM MID 30S TO MID 40S AND HIGHS ON WED 50 TO 62. THIS WILL BE THE COOLEST DAY OF THE WEEK...WE SEE IN THE NEXT SECTION. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY/... COOLING FROM ALOFT WILL KEEP THE CHANCE OF SCATTERED SHOWERS AROUND WITH BEST CHANCE FROM WVA SKIRTING ACROSS TO OUR SOUTHERN ZONES. THE UPPER TROUGH WILL MOVE OFFSHORE LATE THURSDAY WITH A MAJOR RIDGE MOVING IN. TEMPERATURES FOR WEDNESDAY NIGHT DROP TO AROUND THE FREEZING MARK IN THE HIGHER ELEVATIONS OF THE POCONOS. WILL KEEP THE MENTION OF A RAIN AND SNOW SHOWER THERE. THE LOWS FOR WEDNESDAY NIGHT WILL BE AROUND 30 NORTH TO 40 SOUTH. HIGHS ON THURSDAY IN THE 50S AND 60S. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... CLEARING FOR THURSDAY NIGHT WITH COOLER TEMPERATURES THEN WE BEGIN A NICE WARM-UP FOR MOST OF THE FORECAST PERIOD. UPPER RIDGE WILL TAKE OVER THURSDAY NIGHT AND REMAIN STATIONARY INTO EARLY NEXT WEEK. DIGGING TROUGH IN THE WEST WILL SEND A FEW SHORT WAVES EAST BUT THE PRECIPITATION RIDES UP ALONG THE WEST SIDE OF THE RIDGE AND KEEPS US VIRTUALLY PRECIP FREE INTO TUESDAY. BARRING ANY LOCAL SEA BREEZES, SHORE AREAS LIKELY TO JOIN IN THE PRE-SUMMER WEATHER. THE TEMPERATURES WILL LIKELY TOP WHAT IS LISTED IN THE CLIMATE SECTION BELOW FROM OUR LAST MINI WARM SPELL LAST WEEK. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE STRATUS THAT LINGERED FOR A GOOD WHILE THIS MORNING IS FINALLY DISSIPATING RAPIDLY FROM THE SOUTH AND WEST AND SHOULD BE GONE ALL TAF SITES EXCEPT PERHAPS PNE/TTN BY 18Z WHICH WILL LOSE IT BY 19Z. HOWEVER, WITH A LIGHT SOUTHERLY FLOW, SOME ATLC MOISTURE WAS SPREADING INLAND AND ALLOWING STRATOCU TO REFORM TOWARD THE COAST. BUT, EVEN WITH THE REFORMING CLOUDS, CONDITIONS SHOULD REMAIN VFR ALL AREAS THROUGH THE AFTN. AN UPPER AIR DISTURBANCE WILL AFFECT THE ARE EARLY TONIGHT. SOME SHOWERS AND TSTMS WERE DEVELOPING WITH THIS AREA IN WV AND OHIO. SOME OF THE CONVECTION IS EXPECTED TO MAKE IT TO THE REGION, BUT, IT IS QUESTIONABLE IF IT WILL BE WIDESPREAD SINCE IT WILL BE MOVING IN AROUND NIGHTFALL. ANY TSTMS COULD HAVE WIND GUSTS TO 35 KT AND MAY ALSO HAVE SMALL HAIL DUE TO THE LOW FREEZING LEVEL. OTHERWISE, STRATOCU SHOULD MOVE IN FROM THE WEST WITH THE DISTURBANCE THIS EVENING. AFTER MIDNIGHT, SHOWER ACTIVITY SHOULD DISSIPATE, BUT DUE TO COOL UNSTABLE AIR ALOFT, SOME MIDDLE CLOUDS SHOULD LINGER. ON WEDNESDAY, THERE IS A BETTER GRADIENT OVER THE REGION AND WINDS WILL BECOME GUSTY, ESPECIALLY IN THE AFTN. STRATOCU SHOULD DEVELOP IN RESPONSE TO DAYTIME HEATING AND MIXING. IN THE AFTN, ANOTHER UPPER AIR DISTURBANCE COULD ALLOW FOR THE FORMATION OF TSTMS ONCE AGAIN AND THESE COULD ALSO CONTAIN GUSTY WINDS AND SMALL HAIL. OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED THURSDAY THROUGH SUNDAY. && .MARINE... SCA WILL BE ALLOWED TO REMAIN IN EFFECT ON THE OCEAN FOR SEAS WHICH CONTINUE TO BE 5 TO 7 FT DUE TO THE CONTINUED OCEAN FETCH. HOWEVER, WITH THE FETCH WEAKENING, THE SEAS WILL SUBSIDE SLOWLY. OTHERWISE, WINDS SHOULD REMAIN BELOW 25 KT THROUGH WEDNESDAY. WEDNESDAY NIGHT AND THURSDAY, A GUSTY WEST WINDS IS EXPECTED AS HIGH PRESSURE BUILDS IN FROM THE WEST. WIND GUSTS TO 25 KT ARE POSSIBLE AND A SCA MAY EVENTUALLY BE NEEDED. THURSDAY NIGHT THROUGH SUNDAY, HIGH PRESSURE CENTERED OVER THE SE STATES WILL DOMINATE WITH DRY TRANQUIL CONDITIONS ON THE WATERS. && .CLIMATE... APRIL 18TH WAS THE WARMEST DAY SO FAR THIS YEAR FOR THE AREA, IT WAS THE WARMEST IN THE LAST SEVERAL MONTHS. HERE IS THE LAST TIME THE TEMPEREATURE REACHED AS HIGH AS THEY DID TODAY. APRIL 18TH.......OCT 16 MPO...72..........70 ABE...77..........78 RDG...77..........79 TTN...78..........80 PHL...78..........79 ILG...77..........81 ACY...79..........85 .................MAR 8 GED...76.........79 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ450>455. && SYNOPSIS...EBERWINE NEAR TERM...EBERWINE SHORT TERM...EBERWINE LONG TERM...EBERWINE AVIATION...STAUBER MARINE...STAUBER CLIMATE...EBERWINE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 423 PM EDT TUE APR 21 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-222030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 423 PM EDT TUE APR 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THERE MAY BE SOME SMALL HAIL WITH ANY THUNDERSTORMS THIS EVENING AND EARLY TONIGHT ALONG WITH A BRIEF GUST TO 40 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-222030- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 423 PM EDT TUE APR 21 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE MAY BE SOME SMALL HAIL WITH ANY THUNDERSTORMS THIS EVENING AND EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-222030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 423 PM EDT TUE APR 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THERE MAY BE SOME SMALL HAIL WITH ANY THUNDERSTORMS THIS EVENING AND EARLY TONIGHT ALONG WITH A BRIEF GUST TO 40 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 555 PM EDT TUE APR 21 2009 DEZ001>003-MDZ008-012-015-019-020-NJZ016-017-021-PAZ054-055-060>062- 067>071-220045- BERKS PA-BUCKS PA-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA- CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-INLAND SUSSEX DE-KENT MD- KENT DE-LEHIGH PA-MONROE PA-MONTGOMERY PA-NEW CASTLE DE- NORTHAMPTON PA-PHILADELPHIA PA-QUEEN ANNES MD-SALEM NJ-TALBOT MD- 555 PM EDT TUE APR 21 2009 A BAND OF SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA DURING THE EARLY TO MID-EVENING HOURS. NOT EVERYONE WILL SEE RAIN BUT MANY LOCATIONS COULD EXPERIENCE BRIEF HEAVY DOWNPOURS. SOME OF THE STRONGER THUNDERSTORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUST UP TO 40 MPH. IF YOU PLAN TO BE OUTDOORS THIS EVENING...BE ON THE LOOKOUT FOR THESE THUNDERSTORMS AND BE PREPARED TO TAKE SHELTER INDOORS IF A THUNDERSTORM APPROACHES YOUR AREA. AMC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 705 PM EDT TUE APR 21 2009 MDZ008-012-015-019-020-220030- CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNES MD-TALBOT MD- 705 PM EDT TUE APR 21 2009 ...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...QUEEN ANNES AND TALBOT COUNTIES... AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF BALTIMORE TO 49 MILES SOUTHWEST OF EASTON...MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORMS WILL BE NEAR TILGHMAN ISLAND...TALBOT AROUND 730 PM...OVERTON...LANGFORD AROUND 745 PM...WYE MILLS...WINDYHILL AROUND 800 PM...MASSEY...JUMPTOWN AROUND 815 PM...SASSAFRAS AND CHERRY HILL AROUND 830 PM. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. FORECASTER: ANC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 722 PM EDT TUE APR 21 2009 PAZ060-220015- BERKS PA- 722 PM EDT TUE APR 21 2009 ...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY... AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTH OF LANCASTER...MOVING NORTHEAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR ROBESONIA...WERNERSVILLE AROUND 745 PM...CENTERPORT...SHOEMAKERSVILLE AROUND 800 PM...LENHARTSVILLE AND KUTZTOWN AROUND 815 PM. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. FORECASTER: AMC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 839 PM EDT TUE APR 21 2009 PAZ055-220115- MONROE PA- 839 PM EDT TUE APR 21 2009 ...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY... AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTH OF MOUNT POCONO...MOVING NORTH AT 35 MPH. THE THUNDERSTORM WILL BE NEAR MOUNT POCONO AND PARADISE VALLEY AROUND 845 PM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. AMC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 910 PM EDT TUE APR 21 2009 NJZ007-PAZ062-220145- NORTHAMPTON PA-WARREN NJ- 910 PM EDT TUE APR 21 2009 ...A STRONG THUNDERSTORM WILL AFFECT NORTHAMPTON AND WARREN COUNTIES... AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF NEWTON...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR GREAT MEADOWS AROUND 915 PM AND ALLAMUCHY AROUND 920 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. FORECASTER: AMC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 929 PM EDT TUE APR 21 2009 NJZ001-008-220230- MORRIS NJ-SUSSEX NJ- 929 PM EDT TUE APR 21 2009 ...STRONG THUNDERSTORMS WILL AFFECT MORRIS AND SUSSEX COUNTIES... AT 927 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF MONTAGUE TO 15 MILES NORTHWEST OF SOMERVILLE...MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR WHARTON...SUSSEX AROUND 945 PM... VERNON VALLEY...MILLINGTON AROUND 1000 PM...PARSIPPANY AND MADISON AROUND 1015 PM. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. FORECASTER: AMC
The Philadelphia radar (KDIX), 65 km away, was scanning. The volume nearest the first event began at 01:33 UTC.
1 lightning, 1 hail. Local standard time, as filed.
A lightning strike and ensuing fire badly damaged a garage in Woodbury Heights.
A trained spotter reported penny size hail in Southampton Township.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2009Every state in 2009This day in weather historyWarnings in New Jersey, April 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 162854, 162855.